Integrals of rational functions over the space $\mathbf{R}^n$
Doklady Akademii Nauk, Tome 307 (1989) no. 6, pp. 1325-1329
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_6_a9,
author = {A. K. Tsikh},
title = {Integrals of rational functions over the space $\mathbf{R}^n$},
journal = {Doklady Akademii Nauk},
pages = {1325--1329},
year = {1989},
volume = {307},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_6_a9/}
}
A. K. Tsikh. Integrals of rational functions over the space $\mathbf{R}^n$. Doklady Akademii Nauk, Tome 307 (1989) no. 6, pp. 1325-1329. http://geodesic.mathdoc.fr/item/DAN_1989_307_6_a9/